On Lp-theory of stochastic partial differential equations of divergence form in C1 domains

Research output: Contribution to journalArticle

23 Citations (Scopus)

Abstract

Stochastic partial differential equations of divergence form are considered in C1 domains. Existence and uniqueness results are given in a Sobolev space with weights allowing the derivatives of the solutions to blow up near the boundary.

Original languageEnglish
Pages (from-to)473-492
Number of pages20
JournalProbability Theory and Related Fields
Volume130
Issue number4
DOIs
Publication statusPublished - 2004 Dec

Keywords

  • C domains
  • Sobolev spaces with weights
  • Stochastic partial differential equations

ASJC Scopus subject areas

  • Analysis
  • Statistics and Probability
  • Statistics, Probability and Uncertainty

Fingerprint Dive into the research topics of 'On L<sub>p</sub>-theory of stochastic partial differential equations of divergence form in C<sup>1</sup> domains'. Together they form a unique fingerprint.

  • Cite this